Skip to main content
placeholder image

Fuzzy universal hashing and approximate authentication

Journal Article


Download full-text (Open Access)

Abstract


Publication Date


  • 2011

Citation


  • Safavi-Naini, R. & Tonien, D. (2011). Fuzzy universal hashing and approximate authentication. Discrete Mathematics, Algorithims and Applications, 3 (4), 587-607.

Scopus Eid


  • 2-s2.0-84906997870

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=5213&context=eispapers

Ro Metadata Url


  • QZ562809

Number Of Pages


  • 20

Start Page


  • 587

End Page


  • 607

Volume


  • 3

Issue


  • 4

Place Of Publication


  • Singapore

Abstract


Publication Date


  • 2011

Citation


  • Safavi-Naini, R. & Tonien, D. (2011). Fuzzy universal hashing and approximate authentication. Discrete Mathematics, Algorithims and Applications, 3 (4), 587-607.

Scopus Eid


  • 2-s2.0-84906997870

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=5213&context=eispapers

Ro Metadata Url


  • QZ562809

Number Of Pages


  • 20

Start Page


  • 587

End Page


  • 607

Volume


  • 3

Issue


  • 4

Place Of Publication


  • Singapore